MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00355561

Медицинская библиотека · Skeletal radiology · 1985

Retinoid-induced ossification of the posterior longitudinal ligament.

Pennes D R, Martel W, Ellis C N

Клинический случайСтатьяПеревод в очереди

Аннотация

Vitamin A and its synthetic congeners are known to produce a variety of skeletal abnormalities in patients on prolonged treatment with these medications. Two patients are described who developed posterior longitudinal ligament ossification following treatment with the synthetic retinoid 13-cis-retinoic acid. In both cases, this finding became apparent after other retinoid-induced skeletal abnormalities were observed and was less marked than the ossification of the anterior longitudinal ligament. Although spinal cord compression did not occur in our patients, patients on long-term retinoid therapy should be carefully observed for this complication.

Для цитирования: Pennes D R, Martel W, Ellis C N. Retinoid-induced ossification of the posterior longitudinal ligament.. Skeletal radiology. 1985. DOI: 10.1007/bf00355561.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.